Skip to main content
Skip to main navigation menu
Skip to site footer
Mathematical notes of NEFU
Vol 24 No 4 (2017)
About the structure of complexes of m–dimensional planes in projective space $P^n$ containing a finite number of developable surfaces
Bubyakin Igor V.
On correctness of nonlocal edge problem with constant coefficient for multidimensional second order equation of mixed type
Jamalov Sirozhiddin Z.
A boundary value problem for the third-order equation not solvable with respect to the highest-order derivative
Egorov Ivan E., Efimova Elena S.
An optimal size of an external rigid thin inclusion for a nonlinear problem describing equilibrium of a three-dimensional cracked cylindrical body
Lazarev Nyurgun P., Everstov Vladimir V.
Parabolic equations of the fourth order with changing time direction with complete matrix of gluing conditions
Markov Viktor G., Popov Sergey V.
The stationary Galerkin method applied to the first boundary value problem for a higher order equation with changing time direction
Fedorov Valery E.
On the second boundary value problem for nonstationary third-order equations of mixed type
Khashimov Abdukomil R.
On solution to the simplest functional equation in curvilinear-band-type domain
Shaikhullina Polina A.
Numerical research on effect of thermal insulation on a gas pipeline’s performance in Far North environment
Ivanov Viktor A.
Make a Submission
M. K. Ammosov North-Eastern federal university